Headache + Radiesse

Narrow 5 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Headaches After Radiasse Injections

I had radiasse injections done in to my cheek bones 2 months a go and iv been having horrible head ache to a point that i have seen ent dr and... READ MORE

Can Radiesse Cause Headaches and Blurred Vision?

I recently (3 wks. ago) received radiesse injections to reduce nasolabiel folds. I was told that in order to look natural ithadto first be injected... READ MORE

I Had Radiesse Injections in my Cheeks About 5 Weeks Through Temple. Causing Headaches, What Can I Do?

The Dr used a long needle and entered thru the temple to the cheeks. I expressed concern about going thru the temple but she said not to worry it... READ MORE

Can Radiesse cause headaches?

I have had a headache which seems to be getting worse above my eyebrows since I got radiesse injections two days ago. Could it be from the injections?... READ MORE

2.5 weeks post op Raidesse in the nasal folds, I have pain from the injection near the nose under eye trough. Is this normal?

Didn't fill eye trough but injected a bit under them . On one side she said she hit the bone & it hurt. Days later it swelled there but not swollen... READ MORE

No matching results